MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.ymgmr.2022.100946

Медицинская библиотека · Molecular genetics and metabolism reports · 2022

Idiosyncratic drug-induced liver injury caused by givosiran in a patient with acute intermittent porphyria.

Ma Christopher D, Faust Denise, Bonkovsky Herbert L

СтатьяПеревод в очереди

Аннотация

A 39-year-old woman with biochemically and clinically active acute intermittent porphyria (AIP) developed moderately severe liver injury after receiving her second dose of givosiran. Serologic evaluation ruled out hepatitis caused by viral, autoimmune, or other metabolic etiologies. The updated Roussel Uclaf Causality Assessment Method (RUCAM) score was 8 and the Revised Electronic Causality Assessment Method (RECAM) score for givosiran was 9. Results of liver tests returned to normal after givosiran was discontinued, and she has not received any more givosiran.

Для цитирования: Ma Christopher D, Faust Denise, Bonkovsky Herbert L. Idiosyncratic drug-induced liver injury caused by givosiran in a patient with acute intermittent porphyria.. Molecular genetics and metabolism reports. 2022. DOI: 10.1016/j.ymgmr.2022.100946.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.